# SDR UIEA2011062700327

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0173322
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C4/A4 CHECK OF SUBJECT ACFT, FOUND CRACK DAMAGE ON FUSELAGE FRAME AT BS 800, S-7R TO S-8R AND AT BS 820, S-8L. AN INTERIM REPAIR WAS ACCOMPLISHED ON FRAME IAW SRM 53-10-04, FIGURE 54 AND NRC 506164..
